# SDR W8PA970522

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 3810 · Potable Water System
- Part: Linkage
- Condition: Corroded
- Location: Bs 959
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON POTABLE WATER VERTICAL PITCH ROD ATTACH LINKAGE, BS 959, LBL 23, WL 202.  REMOVED CORRODED PARTS AND REPLACED WITH NEW PARTS, BS 959, LBL 23, WL 202.  (M)
